MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-07-02
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue could not be identified.Visual evaluation of the returned sample noted one opened medium arctic gel left thigh pad present with original packaging label.One photo was received for evaluation.Visual inspection noted the following: no obvious visible defects such as cuts or tears in the foam.No visible chips or deformities at the ends of the connector.Tubing for the pad noted no kinks present.Hydrogel had peeled off the pad surface with the liner.No crushed dimples or signs of over lamination in the pad.The returned photo shows a left thigh pad sticker with lot number ngjt0984.The sample does not meet specifications per ip7602996 rev 13 which states "after laminating the pad (before of the operation of silhouette cut of the pad), peel off the protector that covers the hydrogel, verify that the hydrogel is not peeling off with the protector, the hydrogel must be attached to the laminating film (perform this activity, peeling the protector prior to the sealing area of the pad)." the instructions-for-use were reviewed for this investigation and found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.A review of the device history record and manufacturing controls did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Capa # 9743815 has been opened for this failure.Refer to the capa for further action.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that there was a poor adhesion in an arctic gel pad.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key22773227
Report Number1018233-2025-06665
Device Sequence Number9342090
Product Code DWJ
UDI-Device Identifier00801741080081
UDI-Public(01)00801741080081(11)240807(17)260531(10)NGJT0984
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number317-07-02
Device Lot NumberNGJT0984
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown